Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Delayed in menstrual cycle, please help

I am 35 yearsold and my period is delayed for 4th day,i feel discomfort in my lower abdomen as well my nipples and my breast are painful...pls can you tell me all these are ok ?
Asked On : Tue, 16 Feb 2010
Answers:  4 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Pain in breast and nipples is due to water retention before periods,will get relieved once you get period .Apply some moisturiser on nipple and breast.
Answered: Sat, 26 Feb 2011
I find this answer helpful
  User's Response
Hi, im 26 years old and have been on the patch for 6 weeks now, i also have discomfort in the lower abdomen and my breasts really hurt and very enlarged, im also thinking this migh be a side effect, have there been any findings to wether this could be true??
Answered: Sun, 11 Jul 2010
  Anonymous's Response

Get the preg test first and then based on the result the problem can  be identified.

as alone there are many other reasons for delayed periods. but not to bother for one time I guess. take the help of a Doctor here for all such problems you will get instant advice.

Answered: Wed, 17 Feb 2010
  Anonymous's Response

I have the same issue & I am not pregnant... I'm wondering if this could be a side-effect of the patch? It all started when I started the patch as I was regular for years!
Answered: Tue, 15 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor